Skip to content

List of publications

  • Embeddability of Kimura 3ST Markov matrices (2018), Journal of Theoretical Biology, Volume 445, 128-135 (joint work with Jordi Roca-Lacostena)
  • The inertia of the symmetric approximation for low rank matricesLinear and Multilinear algebra (2018), 66 (11), 2349-2353 (joint work with M. Casanellas and M. Garrote-López)
  • Local equations for equivariant models, Advances in Mathematics (2017) , 315, 285-323 (joint work with Marta Casanellas and Mateusz Michalek)
  • Invariant versus classical approach when evolution is heterogeneous across sites and lineagesSystematic Biology (2016), 65 (2), 280-291(joint work with Marta Casanellas)
  • A New Hierarchy of Phylogenetic Models Consistent with Heterogeneous Substitution Rates, Systematic Biology 0(0):1-13 (2015) DOI: 10.1093/sysbio/syv021 (joint work with Michael Woodhams and Jeremy Sumner)
  • Low degree equations for phylogenetic group-based models, Collectanea Mathematica (2014) 66 (2014) 203-225 (joint work with Marta Casanellas and Mateusz Michalek)
  • Lie Markov Models with S2 wr S2 symmetry, Journal of Mathematical Biology (2015) 70: 855-891 (joint work with Jeremy Sumner, Michael Woodhams and Peter Jarvis) Code to produce Lie Markov models with purine/pyrimidine symmetry.
  • The space of phylogenetic mixtures of equivariant models, Algorithms for Molecular Biology (2012) 7:33 (joint work with Marta Casanellas and Anna Kedzierska)
  • Is the general time-reversible model bad for molecular phlogenetics?, Systematic Biololgy (2012) 61(6):1069-1978 (joint work with Jeremy Sumner, Peter Jarvis, Bodie Kaine, Michael Woodhams and Barbara Holland)
  • Lie Markov models, Journal of Theoretical Biology 298 (2012), 16-31 (joint work with Jeremy Sumner and Peter Jarvis)
  • Relevant phylogenetic invariants of evolutionary models, Journal de Mathématiques Pures et Appliquées, 96 (2011), 207-229 (joint work with Marta Casanellas)
  • Invariants, una aproximació a la filogenètica des de l'àlgebra, Butlletí de la Societat Catalana de Matemàtiques 25 n.2 (2010) 145-169 (in catalan)
  • Reconstrucción filogenética usando geometría algebraica, ARBOR, ciencia, pensamiento, cultura 186 (2010) 1023-1033 (in spanish) (joint work with Marta Casanellas)
  • Geometry of the Kimura 3-parameter model, Advances in Applied Mathematics 41 (2008), 265-292 (joint work with Marta Casanellas)
  • Performance of a new invariants method on homogeneous and non-homogeneous quartet trees, Molecular Biology and Evolution 24 (2007) 288-293 (joint work with Marta Casanellas) Some simulations... here SIAM News: "Algebraic Geometers see Ideal Approach to Biology" by B. A. Cipra 
  • On adjacent complete ideals above a given complete ideal. Proceedings of the Royal Society of Edinburgh. Section A 140A (2010) 225-2239 (joint work with Maria Alberich-Carramiñana)
  • Principality of curves on sandwiched singularities, Mathematical Research Letters 17 (2010) 11-26
  • On the exceptional locus of the birational projections of a normal surface singularity into a plane, Journal of Algebra 321 (2009) 2461-2473
  • Equisingularity classes of birational projections of normal singularities to a plane, Advances in Mathematics 216 (2007) 753-770 (joint work with Maria Alberich-Carramiñana)
  • Factorization of complete ideals in birational extensions in dimension two Journal of Algebra 314 (2007) 344-361
  • Factorization of adjacent complete ideals, Proceedings of the Royal Society of Edinburgh. Section A 137A (2007) 913-921 
  • Some results relating to adjacent ideals in dimension two, Journal of Pure and Applied Algebra 207 (2006) 387-396 
  • Equivalence of the Nash conjecture for primitive and sandwiched singularities, Proceedings of the American Mathematical Society 133 (2005) 677-679 
  • Nash families of smooth arcs on a sandwiched singularity Mathematical Proceedings of the Cambridge Philosophical Society 138 (2005) 117-128 
  • On sandwiched singularities and complete ideals, Journal of Pure and Applied Algebra 185 (2003) 165-175